Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 3, Pages 109-120

Gauge independent Hamiltonian reduction of constrained systems

Department of Physics, Al-Azhar University, Gaza, Palestinian Authority

Received 31 October 2001; Revised 18 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A gauge independent method of obtaining the reduced space constrained dynamics is discussed in a purely Hamiltonian formalism. Three examples are studied.